Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: Trying to get pregnant!
|wolfman woman - Sun Dec 11, 2005 10:59 pm||
Hello! I have been on Depo for 4 years and have came off to have another baby. Last shot was in Aug. I have diabetes and take metaformin and pradin. Can they cause problems if I am taken them and finally get pregnant? Also lately I feel like I am already pregnant. Running to bathroom, sick on tummy all the time and very sore breast(tender to clothes). This has been going on for about 3 weeks now. Could this be from coming off the shot or could I really be pregnant? Home test was taken on the 2 and the 6 but was neg. Should I test again?? Thanks alot!!!
|alexasmom - Sat Dec 17, 2005 7:03 am||
I was on depo for a year and the whole year after felt like i was pregnant. it also took me a year and a month to get pregnant again. doesnt mean you are the same, but the depo takes awhile to wear off. don't get your hopes down though, best of luck on getting preggers.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.